Katalog GES



STOCHASTIC OPTIMAL ROBIN BOUNDARY CONTROL PROBLEMS OF ADVECTION-DOMINATED ELLIPTIC EQUATIONS

In this work we deal with a stochastic optimal Robin boundary control problem constrained by an advection-diffusion-reaction elliptic equation with advection-dominated term. We assume that the uncertainty comes from the advection field and consider a stochastic Robin boundary condition as control... Full description

1st Person: CHEN, PENG
Additional Persons: QUARTERONI, ALFIO; ROZZA, GIANLUIGI
Source: in SIAM Journal on Numerical Analysis Vol. 51, No. 5 (2013), p. 2700-2722
More Articles
Type of Publication: Article
Language: English
Published: 2013
Online: Volltext
  Search for full text

Online

Volltext

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links

Orientation